# SDR 2006FA0000169

- Difficulty date: February 10, 2006
- Submitted: February 24, 2006
- Operation: General aviation
- Aircraft: N704QD
- Make and model: Socata TBM 700
- Aircraft serial: 188
- Engine: Pwa PT6A64
- Propeller: Hartzl HCE4N3
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Electrical Box
- Part number: Z00NN6024017227
- Part serial: 353
- Condition: Overheated
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING THE START SEQUENCE WHEN THE PILOT SELECTED THE START POSITION THE STARTER WOULD NOT RESPOND.  THE PILOT COULD HEAR THE SOUND OF RELAY CONTACTS BUT THE STARTER WOULD NOT RESPOND.  THE AIRCRAFT WAS EXAMINED BY A LINE TECHNICIAN WHO REPORTED THE ELECTRICAL MASTER SMELLED OVERHEATED AND BURNED.  THE UNIT WAS REMOVED, OVERHEATING.  REPLACEMENT UNIT OF THE SAME PN WAS INSTALLED AND THE STARTER AND ELECTRICAL SYSTEM FUNCTIONED NORMALLY.  (K)
